Loading, please wait...

Children's Claritin 24 Hour Allergy Relief Chewable Tablets - Grape - Loratadine - 30ct

Children's Claritin 24 Hour Allergy Relief Chewable Tablets - Grape - Loratadine - 30ct - image 1 of 4Children's Claritin 24 Hour Allergy Relief Chewable Tablets - Grape - Loratadine - 30ct - image 2 of 4Children's Claritin 24 Hour Allergy Relief Chewable Tablets - Grape - Loratadine - 30ct - image 3 of 4Children's Claritin 24 Hour Allergy Relief Chewable Tablets - Grape - Loratadine - 30ct - image 4 of 4
Children's Claritin 24 Hour Allergy Relief Chewable Tablets - Grape - Loratadine - 30ct - image 1 of 4
$23.99
Due to high demand, item may be unavailable or delayed
Online only
Shipping
Free standard shipping with RedCard

About this item

Highlights

  • Non-drowsy when taken as directed
  • 5 mg loratadine, an antihistamine
  • Grape flavor
  • 30 chewable tablets

Specifications

Suggested Age: 2 Years and Up

Health Facts: Contains antihistamine

Product Warning: Consult a doctor if you have kidney disease, consult a doctor if you have liver disease, consult a doctor if you are pregnant or nursing

Duration: 24 hours

Product Form: Chewable

Primary Active Ingredient: Loratadine

Package Quantity: 30

Features: Non-drowsy, 24 hour relief

TCIN: 14778667
UPC: 041100809551
Item Number (DPCI): 094-04-0104
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Children's Claritin 24-Hour Non-Drowsy Allergy Grape Chewable Tablet, Loratadine 5 mg Antihistamine, 30ct. Children's Claritin 24 Hour Non-Drowsy Allergy Relief Grape Flavored Chewable Tablets offer 24 hours of allergy relief from sneezing and runny nose, watery eyes and itchy nose, throat or eyes. Claritin is made for indoor and outdoor allergies, this Claritin for kids has a fun grape flavor. Children's Claritin Chewable Tablets, in grape flavor, provide effective, 24-hour allergy relief of your child's allergy symptoms, like sneezing, runny nose and itchy, watery eyes. Antihistamine. For children ages 2+. Each tablet contains 5 mg of loratadine. Children's Claritin is the #1 pediatrician recommended non-drowsy oral allergy brand.*
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.8 out of 5 stars with 289 reviews
100% would recommend
2 recommendations
quality: 4 out of 5
effectiveness: 5 out of 5

So Good

5 out of 5 stars
JM21 - 22 days ago
originally posted on claritin.com
This is not the first time that I tried this amazing product, it helps my children to live a normal life without runny nose or sneezing all time, they can smell ang go every place. I extremely recommend claritin. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Easy chewables

5 out of 5 stars
MommaBear - 27 days ago
originally posted on claritin.com
These chewables work well for my daughter as far as chewing and flavor. She doesn’t have any issues with taste. They are non drowsy to.
Did you find this review helpful?
Report review

Super Simple

5 out of 5 stars
AngP83 - 1 month ago
originally posted on claritin.com
This is just what I needed for my 8 year old. He doesn’t mind the taste so he doesn’t fight me. It seems to be effective, he hasn’t had any break through symptoms. I will definitely use this product again. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Great allergy medicine

5 out of 5 stars
JesikaK - 1 month ago
originally posted on claritin.com
This does what it should. It takes about an hour to kick in, and definitely wears off in less time than advertised, but does the job. The taste isn't as bad as you'd think, considering the fact that it is a medicine. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Great product

5 out of 5 stars
russo - 1 month ago
originally posted on claritin.com
This Children's Claritin Chewables gives 24 hour relief from allergy symptoms. They are grape flavored so my son chews them easily. They help relieve his runny nose and itchy eyes. Also helps with his sneezing. These don't make him tired at all so they can be taken any time of day or night. I really like that 2 tablets is all that is needed for a 24 hour period. I would recommend this product. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Quick relief

5 out of 5 stars
Maddy - 1 month ago
originally posted on claritin.com
We recently got these Children's Chewables from Claritin. My daughter suffers from seasonal allergies.These chewables really helped her. She is usually very playful and these allergies make her sad and tired. So, we were looking for some thing that is not drowsy and found these chewables are really effective and provides her relief very quickly from her sneezes and runny nose. These became our life savers. Now, we are able to go outdoors whenever we want and my daughter does not need to worry about her getting sick anymore. She said they even taste better. What else would you ask for... We do not have any complaints, loving it so far. And yes, we already recommended these chewables to our friends, family and colleagues. Thank you Claritin and keep up the good work. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Allergy relief

5 out of 5 stars
Daricksta619 - 1 month ago
originally posted on claritin.com
Me and my son used this allergy brand and it really works. No more itchy nose, itchy throat, itchy eyes and runny/stuffy nose. It dissolve in the mouth. Taste good no lingering flavor after done eating. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Helps my kids allergies tremendously.

5 out of 5 stars
Ch20 - 1 month ago
originally posted on claritin.com
Unfortunately for my kids, they have horrible allergies like me. Now that the weather is fluctuating they’ve really been struggling with their allergies. They are constantly sneezing, runny noses, itchy eyes.... the whole thing. Thankfully they have been taking these once a day and they have had no allergy symptoms. They are so easy for my kids to take and they actually enjoy taking them since they taste good. Which is a huge plus, getting my kids to take any sort of medicine is a fight but not these. They work so well and we notice a difference in a short amount of time and they get relief. They last a full 24 hours which is amazing. Very pleased with these and how well they work for my kids. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.